Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

179 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Bitter taste in mouth after eating, stomach pain, cannot open eyes, no periods. What is my problem?

hi after evertything i eat or drink my mouth goes bitter - i have pains in stomach - just below the ribs and have back pains at times at the same time been feeling tired a lot recently and sleepy as well = cant open eyes when i get up during the night (i am carer at home) = i dont have periods anymore - i have had menopause = i am 52 years old = what is my problem = magnesium tricllicate liquid has helped but cant take it all the time - i want tofind a natural cure - i am not on any medication
Sun, 21 Apr 2019
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
General Surgeon 's  Response
Hello,

There can be a possible issue with acetylcholine receptor antibodies in terms of myasthenia gravis or else neurologic disorder.

The same must be addressed to your GP and get a prescription for reference to a neurologist as per the coverage of your mediclaim policy.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Bhagyesh V. Patel, General Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Dear Doctor : I had a bout of 15 motions within two days a month ago at which time Ciplox TZ and enuff were prescribed to me for 3 days and I felt better. I don t eat outside food. After that again since last week I m having 4/5 motions but the consistency is not like before. They are just motions but I do not feel ok as I feel uneasy all the time in the stomach and feel as if i have to go to the toilet. I get pain on the left side of the stomach. Also I don t like to eat food and the taste in the mouth is also different. Previously I had a lot of gas problems which stopped after i took homoeopathy medicine. Do u think this is the cause of the pain. Gas problems ? I have abdominal hernia measuring 1.5 in diameter after my bypass operation in 2008. I also have hiatus hernia since 2008. my doctor has today prescribed Stelbid for 3 days. Would like yr opinion please. Thank you.

doctor1 MD

Over the past year I have experience periodic episodes of stomach pain, cramping, gas and even nausea after eating certain foods. I had a sonagram and HIDA test last year and both indicated no problems with my gall bladder. Recently, I have begun to have these episodes more often even though I haven t eaten onions, etc. Could this still be my gall bladder even though the test last year indicated it was fine?

doctor1 MD

sir i am having gastic problem and constipation for 6 mpnth and having pain in my stomach all the day and night and every thing i eat is just stoped and does not absorbe for long time but i always wnt to eat even after i have something eaten plz tell me what to do and pain in my legs and my mouth is always have bad taste

Recent questions on  Magnesium

doctor1 MD

I have been taking Exforge HCT 5-160=12.5 mg for 12 months and my blood tests results show that I am lacking in salt and I am anaemic. I have never had these conditions before. Could these be caused by Exforge. For the past week I have been taking Exforge 5.80 mg until my next blood test at the end of January.

doctor1 MD

I am 49 years old, and for the past year, I have noticed white bumps on my face. Some are very small, but one is quite noticeable. I am not sure, could it be fat deposits? I have put on 20 pounds in the past year, and I have a problem with alcohol,low magnesium, and low platelets. Is this a side affect?

doctor1 MD

I am 46 years old and had a partial hysterectomy at 33 years. I have had 6 pelvic surgeries after the birth of my only child. Currently I am on 200 mg bio identical HRT Progestrone and are taking 100mg of DIM to remove oestrogen dominance. I am on 20 mg of Prozac and take magnesium Malate Chelate and Vitamin B complex( to help with fibromyalgia). I am going through perimenopause and have noticed over the last few months that my urine smell has changed from occasionally a sweet smell to now a consistent foul stench. Is this perimenopause or Prozac? I am in no pain, although I have had bladder problems for many years due to adhesions and position of bladder from prolapsed and surgery. Why does my urine smell horrendous and offensive?

doctor1 MD

Sir, my husband has menerias desease and white matter hyper intencities in the brain. nov 10 first he had seizure from there he is taking eptoin 300 mg/day, epilive 1000mg/day, lobazyme 10/day pl. advise us what are the side effects of these mediciens. How long those are to be continued.

doctor1 MD

I am a 72 year old woman. For the past week I have been getting excruciating thigh muscle cramping thinking it was sciatica . My doc doesn't have office hours today and I want to begin taking magnesium supplement. What is the safe dosage?

doctor1 MD

This is a follow-up to our chat of a few days ago re magnesium to alleviate intense muscle spasms in my thigh. It seems to be helping along with the 2mg Tizanidine . I have spoken with my internist and he agrees that I should see an orthopedist to...

doctor1 MD

I've been suffering from diverseretulitis since 7th December,went to clinic, on 12..Received antibiotics,taking miralax .Have not had BM since 6th...can I saftey take something quick acting like magnesium citrate???????THANKS